# SDR HNAA0400110

- Difficulty date: August 11, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 34,759 hours, 39,175 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071131930
- Part serial: 003803
- Condition: Inoperative
- Location: Wx Radar
- Part time: 22,734 hours, 24,924 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3920 ELECTED TO RETURN TO FIELD DUE TO WEATHER RADAR GOING INOPERATIVE DURING CLIMB WITH WEATHER POSSIBLE IN THE AREA. THE AIRCRAFT DID NOT ENCOUNTER ANY SEVERE WEATHER AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RADAR R/T.  OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
